# SDR UPS01435363

- Difficulty date: March 8, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - L4 DOOR FWD FRAME LOWER CORNER FOUND CRACKED.     L4 DOOR FWD FRAME LOWER CORNER REPAIRED AS PER SRM 52-10-02 FIG 10.
